# SDR KCSA2019072408

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,608 hours, 16,764 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 1800 FT ON FINAL APPROACH INTO CVG, WHEN SELECTING FLAPS 30, THE LEFT AL BUS FAILED. REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01 ALL CHECKS GOOD.
